Towers of Semi-simple algebras

Dlab V, Ringel CM (1991)
Journal of functional analysis 102(1): 35-46.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Dlab, Vlastimil; Ringel, Claus MichaelUniBi
Erscheinungsjahr
1991
Zeitschriftentitel
Journal of functional analysis
Band
102
Ausgabe
1
Seite(n)
35-46
ISSN
0022-1236
Page URI
https://pub.uni-bielefeld.de/record/1775632

Zitieren

Dlab V, Ringel CM. Towers of Semi-simple algebras. Journal of functional analysis. 1991;102(1):35-46.
Dlab, V., & Ringel, C. M. (1991). Towers of Semi-simple algebras. Journal of functional analysis, 102(1), 35-46. doi:10.1016/0022-1236(91)90134-Q
Dlab, V., and Ringel, C. M. (1991). Towers of Semi-simple algebras. Journal of functional analysis 102, 35-46.
Dlab, V., & Ringel, C.M., 1991. Towers of Semi-simple algebras. Journal of functional analysis, 102(1), p 35-46.
V. Dlab and C.M. Ringel, “Towers of Semi-simple algebras”, Journal of functional analysis, vol. 102, 1991, pp. 35-46.
Dlab, V., Ringel, C.M.: Towers of Semi-simple algebras. Journal of functional analysis. 102, 35-46 (1991).
Dlab, Vlastimil, and Ringel, Claus Michael. “Towers of Semi-simple algebras”. Journal of functional analysis 102.1 (1991): 35-46.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:18Z
MD5 Prüfsumme
4dfc13db3065679a3da3bc08f454c7d2

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar